Alert archive / Ohio / River Flood Warnings in 2014
River Flood Warning 56, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at May 15, 2014, 7:51 PM EDT for Lake County, Ohio. It took effect at May 15, 2014, 10:00 PM EDT. It was in force for 25 hr.
The area
The outline as issued.
The facts
- Issued
- May 15, 2014, 7:51 PM EDT (23:51 UTC)
- In effect from
- May 15, 2014, 10:00 PM EDT
- Expired
- May 16, 2014, 11:00 PM EDT
- In force
- 25 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lake County, OH
The radar
The Cleveland radar (KCLE), 67 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Grand River at Painesville (PNVO1). The gauge peaked at 7.37 ft at May 15, 2014, 7:00 PM EDT.
- Action stage
- 8 ft
- Minor stage
- 12.5 ft
- Moderate stage
- 15 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04212100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
890
WGUS41 KCLE 152351
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
751 PM EDT THU MAY 15 2014
...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN OHIO...
GRAND RIVER AT PAINESVILLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE
DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN!
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS AND UPDATES.
&&
OHC085-160751-
/O.NEW.KCLE.FL.W.0056.140516T0200Z-140517T0300Z/
/PNVO1.1.ER.140516T0200Z.140516T1200Z.140516T2100Z.NO/
751 PM EDT THU MAY 15 2014
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* FLOOD WARNING FOR THE GRAND RIVER AT PAINESVILLE
* FROM THIS EVENING UNTIL FRIDAY EVENING
* AT 6:30 PM THURSDAY THE STAGE WAS...7.3 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 8.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TONIGHT AND RISE TO NEAR 8.7
FEET BY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY
FRIDAY AFTERNOON.
* AT 8.5 FEET...LOW LAND FLOODING ADJACENT TO THE RIVER IN THE
METROPARK LIKELY. VROOMAN ROAD INUNDATED.
&&
LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
4173 8100 4169 8123
$$2 follow-up statements
875
WGUS81 KCLE 160255
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1055 PM EDT THU MAY 15 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...
BLACK RIVER AT ELYRIA
GRAND RIVER AT PAINESVILLE
SCIOTO RIVER NEAR LARUE
KILLBUCK CREEK NEAR KILLBUCK
EAGLE CREEK AT PHALANX STATION
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE
DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN!
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS AND UPDATES.
&&
OHC093-161055-
/O.EXT.KCLE.FL.W.0052.000000T0000Z-140517T0600Z/
/ELRO1.1.ER.140515T1418Z.140516T0100Z.140517T0000Z.NO/
1055 PM EDT THU MAY 15 2014
THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT ELYRIA.
* AT 10:00 PM THURSDAY THE STAGE WAS 10.8 FEET.
* FLOOD STAGE IS 9.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY FRIDAY
EVENING.
* AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN
ELYRIA. FORD ROAD MAY BE CLOSED FOR HIGH WATER.
* AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP.
&&
LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
4128 8220 4140 8212
$$
OHC085-161055-
/O.EXT.KCLE.FL.W.0056.000000T0000Z-140517T0400Z/
/PNVO1.1.ER.140516T1000Z.140516T1200Z.140516T2200Z.NO/
1055 PM EDT THU MAY 15 2014
THE FLOOD WARNING CONTINUES FOR THE GRAND RIVER AT PAINESVILLE.
* AT 9:30 PM THURSDAY THE STAGE WAS 7.2 FEET.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY FRIDAY
MORNING AND RISE TO NEAR 8.2 FEET BY FRIDAY MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY FRIDAY EVENING.
* AT 8.5 FEET...LOW LAND FLOODING ADJACENT TO THE RIVER IN THE
METROPARK LIKELY. VROOMAN ROAD INUNDATED.
* AT 8.0 FEET...WATER LEVELS WILL OVERRUN THE BANKS ALONG THE
METROPARK SOUTH OF PAINESVILLE. VROOMAN ROAD WILL BE THREATENED.
&&
LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
4173 8100 4169 8123
$$
OHC101-161055-
/O.EXT.KCLE.FL.W.0053.140516T1800Z-140517T0000Z/
/LARO1.1.ER.140516T1800Z.140516T1800Z.140516T1800Z.NO/
1055 PM EDT THU MAY 15 2014
THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR LARUE.
* AT 10:00 PM THURSDAY THE STAGE WAS 10.4 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE FRIDAY
AFTERNOON.
* AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE
RIVER.
&&
LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342
$$
OHC075-169-161055-
/O.CON.KCLE.FL.W.0057.140516T0600Z-000000T0000Z/
/KILO1.1.ER.140516T0600Z.140516T1800Z.000000T0000Z.NO/
1055 PM EDT THU MAY 15 2014
THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK.
* AT 10:00 PM THURSDAY THE STAGE WAS 14.5 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE CREEK WILL RISE ABOVE FLOOD STAGE LATE TONIGHT
AND RISE NEAR 15.4 FEET BY FRIDAY AFTERNOON.
* AT 16.0 FEET...LOW LYING AREAS WEST OF WATER STREET IN THE VILLAGE
OF KILLBUCK ARE FLOODED. FLOODED ROADS INCLUDE COUNTY ROAD 621...
STATE ROUTE 60 NORTH...AS WELL AS LOCAL LOW LYING ROADS. HOLMES
COUNTY FAIRGROUNDS INUNDATED.
* AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING
COUNTY ROAD 1...TOWNSHIP ROAD 91...AND COUNTY ROAD 621 ARE FLOODED.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
OHC155-161055-
/O.CON.KCLE.FL.W.0055.000000T0000Z-140516T1810Z/
/PHAO1.1.ER.140515T2106Z.140516T0200Z.140516T1210Z.UU/
1055 PM EDT THU MAY 15 2014
THE FLOOD WARNING CONTINUES FOR THE EAGLE CREEK AT PHALANX STATION.
* AT 10:00 PM THURSDAY THE STAGE WAS 10.1 FEET.
* FLOOD STAGE IS 9.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY
MORNING.
* AT 9.5 FEET...BARCLAY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN
BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE
THREATENED.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$914
WGUS81 KCLE 161001
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
601 AM EDT FRI MAY 16 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...
GRAND RIVER AT PAINESVILLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE
DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN!
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS AND UPDATES.
&&
OHC085-161031-
/O.CAN.KCLE.FL.W.0056.000000T0000Z-140516T1800Z/
/PNVO1.1.ER.140516T1136Z.140516T1200Z.140516T1200Z.NO/
601 AM EDT FRI MAY 16 2014
THE FLOOD WARNING IS CANCELLED FOR
THE GRAND RIVER AT PAINESVILLE.
* AT 5:30 AM FRIDAY THE STAGE WAS 6.9 FEET.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO SLOWLY FALL.
&&
LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
4173 8100 4169 8123
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at May 15, 7:43 PM EDT, 8 minutes earlier.
Area forecast discussion, May 15, 7:43 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
743 PM EDT THU MAY 15 2014
.SYNOPSIS...
A COLD FRONT WILL MAKE PROGRESS EAST TONIGHT ACROSS PENNSYLVANIA
AND NEW YORK AND STALL. A SHORT WAVE WILL DROP INTO THE UPPER TROUGH
ALOFT ON FRIDAY AND DEEPEN IT. THE TROUGH WILL PERSIST OVER THE
EASTERN GREAT LAKES MUCH OF THE WEEKEND. SURFACE HIGH PRESSURE
WILL BUILD EAST THIS WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
SHOWERS CONTINUE TO STREAM NORTH ACROSS EXTREME EASTERN OH AND
WESTERN PA FOR MUCH OF THE EVENING. DEEP LAYER OF DRY AIR WILL
GRADUALLY SHIFT EAST WITH SHOWERS DECREASING FROM WEST TO EAST
AFTER MIDNIGHT. SKIES ARE CLEARING QUICKLY UPSTREAM ACROSS
INDIANA. SUBSIDENCE LOOKS TO BE FAIRLY STRONG BEHIND THE DEPARTING
LOW SO ADJUSTED FORECAST TO INCLUDE SKIES BECOMING PARTLY CLOUDY
IN AT LEAST THE WEST HALF OF THE FORECAST AREA OVERNIGHT. NO
CHANGES TO TEMPERATURES AT THIS TIME.
ORIGINAL DISCUSSION...A COLD FRONT WITH ASSOCIATED FINE LINE ON
RADAR HAS JUST MOVED EAST INTO PENNSYLVANIA WITH JUST SCATTERED
LIGHT SHOWERS EXTENDING BACK AS FAR WEST AS CLE TO KNOX COUNTY.
THREAT OF HEAVY RAIN HAS ENDED SO WILL DROP THE FLOOD WATCH.
FORECAST FOR CLOUD COVER IS SOMEWHAT COMPLICATED AND WILL AFFECT
OVERNIGHT LOW TEMPERATURES WHICH MAY DROP INTO THE 30S. PATCHY
FROST MAY DEVELOP BUT THE FORECAST IS UNSURE. RECENT WARM RAIN HAS
SATURATED THE GROUND WHICH WILL INCREASE THE HEAT CAPACITY OF THE
GROUND. EXTENSIVE CLOUD COVER PREVAILS BUT SOME CLEARING IS
EXPECTED OVERNIGHT IN THE WEST. WITH LIGHT WINDS SOME FOG MAY
DEVELOP. WITH THESE UNCERTAINTIES WITH NOT MENTION FROST. POP WILL
LOWER OVERNIGHT WITH GRADUALLY CLEARING WEST. HAVE USED MAV
GUIDANCE WITH MINOR CHANGES.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY NIGHT/...
A SOMEWHAT COOL UNSETTLED WEEKEND IS EXPECTED. AN UPPER SHORT WAVE
WILL DIG SOUTH AND DEEPEN THE TROUGH ON FRIDAY AND THE MOIST
CYCLONIC CIRCULATION WILL PERSIST OVER THE WEEKEND AND GRADUALLY
LIFT AWAY SUNDAY NIGHT. EXPECT LIGHT FAIRLY BRIEF SHOWERS. BEST
CHANCE FOR SHOWERS IS FRIDAY NIGHT INTO SATURDAY AFTERNOON.
TEMPERATURES WILL BE BELOW NORMAL WITH HIGHS MAINLY FROM 55 TO 60.
OVERNIGHT LOW TEMPERATURES WILL BE IN THE 36-43 RANGE WITH SOME
THREAT OF PATCHY FROST.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
TEMPERATURES WILL BE GETTING BACK TO SLIGHTLY ABOVE NORMAL READINGS
BY THE END OF THE PERIOD. HIGH PRESSURE WILL BE OVER THE AREA AND
THEN MOVE EAST. FOR TUESDAY NIGHT THROUGH THURSDAY THE FORECAST IS A
LITTLE TRICKY. IN THE NORTHWEST FLOW ALOFT A WARM FRONT WILL BE IN
THE AREA TUESDAY NIGHT INTO WEDNESDAY. THE MODELS ARE NOT IN
COMPLETE AGREEMENT ON THIS SO KEPT THE POPS LOW. FOR WEDNESDAY NIGHT
INTO THURSDAY THE REGION WILL BE IN THE WARM SECTOR WITH A LOW
THREAT OF SHOWERS AND THUNDERSTORMS.
&&
.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
TOUGH FORECAST THIS EVENING. MOST OF THE AREA REMAINS MVFR WITH
SHOWERS CONFINED TO THE EASTERN END OF THE AREA. THE SHOWERS
SHOULD MOVE OFF TO THE EAST SHORTLY. EXPECT CIGS TO BOUNCE BETWEEN
VFR AND MVFR MOST OF THE NIGHT. CLEARING CONTINUES TO APPROACH THE
WESTERN END OF THE AREA. EXPECT THIS AREA TO FILL IN OVERNIGHT.
HOWEVER...IF THE CLEARING PERSISTS FOR MORE THAN A FEW HOURS WILL
LIKELY SEE FOG AND PERHAPS A STRATUS DECK DEVELOP. WILL CONTINUE
TO MONITOR THE OBS THIS EVENING. SW TO W FLOW WILL BECOME LIGHT
OVERNIGHT. MORE SHOWERS ARE POSSIBLE ON FRIDAY AS YET ANOTHER
DISTURBANCE MOVES ACROSS THE REGION. BEST CHANCES FOR PRECIP WILL
BE IN THE SOUTH.
.OUTLOOK...SPOTTY NON VFR CONDITIONS POSSIBLE FRIDAY THROUGH SATURDAY.
&&
.MARINE...
WILL CONTINUE THE SMALL CRAFT ADVISORIES IN THE GUSTY WINDS BEHIND
THE LOW AND FRONT THIS EVENING AND TONIGHT. HIGH PRESSURE WILL BE
BUILDING IN ON FRIDAY AND THE WINDS WILL STAY LIGHT THROUGH EARLY
NEXT WEEK AS THE HIGH WILL BE VERY SLOW TO MOVE EAST OF LAKE ERIE. A
SOUTHERLY FLOW WILL DEVELOP ON THE LAKE TUESDAY NIGHT AND LAST INTO
WEDNESDAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 AM EDT FRIDAY FOR LEZ146>149.
SMALL CRAFT ADVISORY UNTIL 3 AM EDT FRIDAY FOR LEZ142>145.
&&
SYNOPSIS...KOSARIK/LAPLANTE
NEAR TERM...KEC/JAMISON/LAPLANTE
SHORT TERM...LAPLANTE
LONG TERM...KIELTYKA
AVIATION...KUBINA
MARINE...KIELTYKAHazardous weather outlook, May 15, 4:05 PM EDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE CLEVELAND OH 405 PM EDT THU MAY 15 2014 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-162015- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 405 PM EDT THU MAY 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A SMALL CHANCE FOR FROST EARLY SUNDAY MORNING AND EARLY MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-162015- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 405 PM EDT THU MAY 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, May 15, 2:39 PM EDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
239 PM EDT THU MAY 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM HAIL 3 W EDINBURG 41.10N 81.20W
05/14/2014 M1.00 INCH PORTAGE OH PUBLIC
0820 PM HAIL UNIONTOWN 40.97N 81.40W
05/14/2014 E1.00 INCH STARK OH PUBLIC
0324 PM HAIL WOOSTER 40.82N 81.93W
05/14/2014 E1.00 INCH WAYNE OH PUBLIC
0400 PM HAIL WOOSTER 40.82N 81.93W
05/14/2014 E1.00 INCH WAYNE OH PUBLIC
0300 PM HAIL NASHVILLE 40.60N 82.11W
05/14/2014 E1.25 INCH HOLMES OH PUBLIC
0554 PM TSTM WND DMG YOUNGSTOWN 41.10N 80.65W
05/14/2014 MAHONING OH PUBLIC
TREE DOWN ON HILLMAN ROAD
0320 PM HAIL WILLOUGHBY HILLS 41.58N 81.44W
05/14/2014 E1.00 INCH LAKE OH PUBLIC
&&
SJAMISONThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 8:12 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Stark, Summit | 48 min |
| May 14, 8:47 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Trumbull | 28 min |
| May 15, 12:37 AM EDT | Areal Flood Advisory | CLE | Knox | 3 hr |
| May 15, 4:46 AM EDT | Small Craft Advisory | CLE | 17 hr | |
| May 15, 9:07 AM EDT | River Flood Warning | CLE | Lorain | 30 hr |
| May 15, 10:52 AM EDT | River Flood Warning | CLE | Marion | 27 hr |
| May 15, 10:52 AM EDT | River Flood Warning | CLE | Marion | 26 hr |
| May 15, 12:07 PM EDT | Special Marine Warning | CLE | 113 min | |
| May 15, 4:32 PM EDT | River Flood Warning | CLE | Trumbull | 23 hr |
Nearby
River Flood Warnings in Ohio, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.